I think it is a good idea to call the doctor, and at least get it noted in your file that you're experiencing a flare.
But whether or not to go back on steroids ought to be a discussion between you and your doctor, and finally a decision you make. I'm of the opinion that steroids (and prednisone is a steroid) ought to be a last resort, used only when the flare is causing you to have symptoms that dramatically reduce your ability to perform what doctors call "Activities of Daily Living", things like inability to dress yourself, feed yourself, bathe yourself; bladder and/or bowel get out of control; difficulty grooming yourself; writing; walking..
and not for primarily sensory issues (tingling, numbness, other strange sensations), or general weakness (unless for example it becomes clear that your leg will no longer support you!), general fatigue, that sort of thing.
Why? Because the long-term effects of steroids can be very problemmatic, and there have been many tests that have shown that their use may shorten a current exacerbation, but the side-effects may be more troublesome than simply waiting out the flare.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....